# SDR CALA2016101200754

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 82,508 hours, 13,854 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Plenum Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN ALTIITUDE CONTROL, CABIN CLIMBING ERRATICALLY.  EMERGENCY DESCENT AND DIVERSION. BLEED LOSS WING R EICAS ADVISORY BLEED AIR SUPPLY VALVES ARE LATCHED CLOSED OR THE RESPECTIVE SWI TCHES ARE OFF, SO THAT BLEED AIR IS NOT SUPPLIED TO THE RT WAI, RT PACK, AND RT HYDRAULIC RESERVOIR PRESSURIZATION. FOUND PLENUM DUCT SEALS FAILED ON BOTH LEFT AND RIGHT PACKS. REP LACED AND OPS CHECKED GOOD. MESSAGES CLEARED.
